Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Simplicity of skew inverse semigroup rings with applications to Steinberg algebras and topological dynamics
Universidade Federal de Santa Catarina, BRA.
Universidade Federal de Santa Catarina, BRA.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.ORCID-id: 0000-0001-8095-0820
Universidade Federal de Santa Catarina, BRA.
2019 (Engelska)Ingår i: Forum mathematicum, ISSN 0933-7741, E-ISSN 1435-5337, Vol. 31, nr 3, s. 543-562Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Given a partial action π of an inverse semigroup S on a ring A {\mathcal{A}}, one may construct its associated skew inverse semigroup ring A π S {\mathcal{A}\rtimes-{\pi}S}. Our main result asserts that, when A {\mathcal{A}} is commutative, the ring A π S {\mathcal{A}\rtimes-{\pi}S} is simple if, and only if, A {\mathcal{A}} is a maximal commutative subring of A π S {\mathcal{A}\rtimes-{\pi}S} and A {\mathcal{A}} is S-simple. We apply this result in the context of topological inverse semigroup actions to connect simplicity of the associated skew inverse semigroup ring with topological properties of the action. Furthermore, we use our result to present a new proof of the simplicity criterion for a Steinberg algebra A R (g) {A-{R}(\mathcal{G})} associated with a Hausdorff and ample groupoid g {\mathcal{G}}. © 2018 Walter de Gruyter GmbH, Berlin/Boston.

Ort, förlag, år, upplaga, sidor
De Gruyter , 2019. Vol. 31, nr 3, s. 543-562
Nyckelord [en]
inverse semigroup, partial action, Skew inverse semigroup ring, Steinberg algebra
Nationell ämneskategori
Algebra och logik
Identifikatorer
URN: urn:nbn:se:bth-17415DOI: 10.1515/forum-2018-0160ISI: 000465554800001Scopus ID: 2-s2.0-85057335724OAI: oai:DiVA.org:bth-17415DiVA, id: diva2:1270396
Tillgänglig från: 2018-12-13 Skapad: 2018-12-13 Senast uppdaterad: 2019-05-21Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Öinert, Johan

Sök vidare i DiVA

Av författaren/redaktören
Öinert, Johan
Av organisationen
Institutionen för matematik och naturvetenskap
I samma tidskrift
Forum mathematicum
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 167 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf